Donaldson–Thomas invariants versus intersection cohomology of quiver moduli

Meinhardt, S. and Reineke, M. (2019) Donaldson–Thomas invariants versus intersection cohomology of quiver moduli. Journal für die reine und angewandte Mathematik (Crelles Journal), 2019 (754). pp. 143-178. ISSN 0075-4102

Abstract

Metadata

Authors/Creators:
  • Meinhardt, S.
  • Reineke, M.
Copyright, Publisher and Additional Information: © 2019 Walter de Gruyter GmbH. Reproduced in accordance with the publisher's self-archiving policy.
Dates:
  • Published (online): 17 March 2017
  • Published: 1 September 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 18 Sep 2019 11:00
Last Modified: 18 Sep 2019 11:00
Status: Published
Publisher: Walter de Gruyter GmbH
Refereed: Yes
Identification Number: https://doi.org/10.1515/crelle-2017-0010

Share / Export

Statistics